# SDR RAIA00501047

- Difficulty date: January 22, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 15,161 hours, 14,441 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - NR 1 ENGINE DISAGREE MESSAGE ON EICAS ON TAKEOFF.  MAINTENANCE DEFERRED THRUST REV PER MEL 78-30-00 CAT C. PERFORMED OPS CHECK ON NR 1 ENGINE THRUST REVERSE, OPS CHECK GOOD.
